# SDR AU000078

- Difficulty date: January 30, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: HC321B004000
- Condition: Corroded
- Location: Mlg Door
- Part time: 14,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR DOOR AFT HINGE BRACKETS CORRODED. RHFORWARD HINGE PLATE PNO HC32160043-001 ALSO CORRODED.
